# SDR DLM88100174

- Difficulty date: January 21, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 48,642 hours, 35,856 cycles
- Engine: Pwa JT8D219
- Engine time: 46,005 hours, 33,838 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Part serial: F18624
- Condition: Malfunctioned
- Location: Lt Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT FL 35 LT ENG EPR, N1 AND N2 STARTED TO ROLL BACK.  RT ENG STAYED AT 2.0 EPR.  LT WENT DOWN TO 1.1 EPR.  F/A HEARD LOUD NOISE OR BANGING FROM ENG.  ANTIICE ON IN MO TURBULANCE DURING DESCENT LOST PRESSURIZATION.  LT ENG STARTED TO RESPOND AROUND FL 20 AND BY FL 10 ENG AND PRESSURIZATION OK.
